This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have quit prozac cold turkey for 12 weeks andthen went on rmeron because the withdrawls were so horrible. My syptoms were: avibrating feeling, anxious thoughts that took over my entire mind, negative and depressed thoughts. I had some good days but mostly bad through that 12 week period. If I truley have a chemical imbalance wouldn't my brain always make me think anxious thoughts or depressed thoughts? Why did I have good days and bad? I am now on remeron for 12 weeks and I still have some moderately bad days but nothing like when I went off of prozac! Should I try to come off of remeron to see how I feel?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.